Side Effects of Anxiety Medications

New Life OutlookNew Life Outlook New Life Outlook
edited December 2014 in News

Anxiety article: Side Effects of Anxiety MedicationsSide Effects of Anxiety Medications

Anti-anxiety medications has grown over the recent years but many still carry side effects that may cause effects that hinder and limit patient lives.

Read the full story here


Comments

  • How do you know when medication is necessary?
  • What does it mean when SSRI's cause dilated pupils? I was taking Effexor, which was working well, but after a year of taking the meds I developed dilated pupils that just wouldn't go away without stopping the meds. I then tried Cymbalta (against my better judgment), and it too caused the same symptom after just a couple doses. So, now I am taking Clonazepam (which is just for anxiety), but it just isn't making me feel as good as I want to feel. I have a combination of both anxiety and depression, and have battled it all my life. Any suggestions on another anti-depressant that may work (that doesn't have the serotonin in it)?...since I'm apparently sensitive to it...
  • Ive taken many medicines. Im looking for a medicine that barely has any side effects. My anxiety gives me enough nausea, heartburn, etc. Some days n nights i pace floors and try to calmly breathe. Im packing sleep cuz of my OCD too. Plz help

It looks like you're new here. If you want to get involved, click one of these buttons!


Subscribe to our Newsletter

New Life Outlook on FacebookSubscribe with Facebook

OR